# SDR IPXA2022042081321

- Difficulty date: April 20, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 28,597 hours, 18,622 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Wings
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE:NA**ATB** **EMERGENCY DECLARED** **LANDED WITHOUT INCIDENT** LE SLAT DISAGREE ON DEPARTURE. RAN APPROPRIATE CHECKLIST AND RETURNED TO MSP. ATB.TROUBLESHOT LE SLAT DISAGREE IN REF TO FIM 27-81-00-815-803. FOUND O/B OVERLOAD INDICATOR TRIPPED ON SLAT PDU TORQUE LIMITER. RESET PER FIM 27-81-00. FOUND #9 ROTARY ACTUATOR TO BE BAD. R&R #9 ROTARY ACTUATOR IN REF TO AMM 27-81-18. OPS CK GOOD.
